Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Restlessness, taking ciplar 10. Steps to discontinue Ciplar-10?

Hiiii.. I was suffering from restlessness from September 2011. Doctor prescribed me ciplar 10 tablets twice daily. After 6 months he changed my dose to half(half tablet twice a day). On April he suggest me to stop the medicine after sometime as when I think it can be stopped. Now I want to know that can I stop using the half dose of Ciplar 10? Or if there is any step by step process for discontinuation of Ciplar 10? Suggest me what will be best for me..
Asked On : Wed, 16 May 2012
Answers:  1 Views:  1468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Although the dose of half tablet twice daily is small and discontinuing it should not pose any problem to you.
However in many cases,symptons rebound and cause problem to tne patient.
In view of this fact I would recommend you to taper off the medicine still more gradually.
Start taking half tablet daily for 2 weeks followed by half tablet on alternate days for 2 weeks and then take it every third day for 15 days and then you stop it.
This way you should not have any rebound symptom.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor